Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Itchiness, redness in hands. Swollen fingers. Is it contagious?

for the past 2 weeks my hands have itchy and red, this has got steadily worse over the days and my fingers are now covered in spots and blisters and are really swollen, the itching seems to be worse at night. I have not eaten anything different nor have changed my soap powder. I don t have eczema nor do I believe its the water and I have been using the same hand cream for years. My doctor cannot see me until 5 Feb however my hands are getting worse by the day to the point I have to wear gloves when preparing food to cook as I do not know if this is contagious. please advise!!!!!
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
It is scabies..,
It is highly contagious..,
So use first Antibiotics to controls the infection.,
Then use...Permethrin lotion and antihistamins..,
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor